| Model Number |
0998-UC-3013-53 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during routine check, the cs100 intra-aortic balloon pump (iabp) units caster is not working.There was no patient involvement.
Additional Manufacturer Narrative
It was reported that during a routine check, cs100 intra-aortic balloon pump (iabp) had a damaged front caster.There is no patient involvement , and no harm was reported.A getinge field service engineer (fse) evaluated and replaced the new front caster it was damaged.Which customer has purchased.Then checked the system it is working fine and ready for us.The unit returned to the customer and cleared for clinical use.
Event or Problem Description
It was reported that during routine check, the cs100 intra-aortic balloon pump (iabp) units caster is not working.There was no patient involvement and no patient harm or injury reported.